# SDR UHLA2011072500255

- Difficulty date: July 25, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 17,548 hours, 9,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-INSPECT PREVIOUS REPAIR AT FORWARD RT SEAT TRACK BEAM AT FRAME 14 IAW NON ROUTINE CARD TO CONFIRM INSTALLATION WORKMANSHIP.  REMOVED AND REPLACED RT SEAT TRACK IAW EMB 170 SRM 51-41-02 AND 51-42-00.
